# SDR UALA2012040302072

- Difficulty date: April 1, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,579 hours, 11,833 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seats 1h & 3h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT. ACCOMPLISHED INSPECTION.  CHECKED OKAY.
